The topology of a manifold with a given Morse–Smale system
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 66-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_10_a12,
author = {I. B. Gontareva},
title = {The topology of a~manifold with a~given {Morse{\textendash}Smale} system},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--68},
year = {1989},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_10_a12/}
}
I. B. Gontareva. The topology of a manifold with a given Morse–Smale system. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 66-68. http://geodesic.mathdoc.fr/item/IVM_1989_10_a12/